Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Transport equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4572

  • Page / 183

Selection :

  • and

Efficient, automated Monte Carlo methods for radiation transportRONG KONG; AMBROSE, Martin; SPANIER, Jerome et al.Journal of computational physics (Print). 2008, Vol 227, Num 22, pp 9463-9476, issn 0021-9991, 14 p.Article

The semigroup approach to transport processes in networksDORN, B; FIJAVZ, M. Kramar; NAGEL, R et al.Physica. D. 2010, Vol 239, Num 15, pp 1416-1421, issn 0167-2789, 6 p.Conference Paper

Global uniqueness for a coefficient inverse problem for the non-stationary transport equation via Carleman estimateKLIBANOV, Michael V; PAMYATNYKH, Sergey E.Journal of mathematical analysis and applications. 2008, Vol 343, Num 1, pp 352-365, issn 0022-247X, 14 p.Article

EXACT CONTROLLABILITY FOR THE TIME DEPENDENT TRANSPORT EQUATIONKLIBANOV, Michael V; YAMAMOTO, Masahiro.SIAM journal on control and optimization. 2008, Vol 46, Num 6, pp 2071-2095, issn 0363-0129, 25 p.Article

Boundary element methods applied to transport phenomenaONISHI, K.Advances in water resources. 1988, Vol 11, Num 3, pp 133-138, issn 0309-1708Conference Paper

Spectral properties of the neutron transport equationVOIGT, J.Journal of mathematical analysis and applications. 1985, Vol 106, Num 1, pp 140-153, issn 0022-247XArticle

Formation of singularities for a transport equation with nonlocal velocityCORDOBA, Antonio; CORDOBA, Diego; FONTELOS, Marco A et al.Annals of mathematics. 2005, Vol 162, Num 3, pp 1377-1389, issn 0003-486X, 13 p.Article

Calculation of transport-equation eigenvaluesALGAZIN, S. D.Journal of applied mechanics and technical physics. 2004, Vol 45, Num 4, pp 546-551, issn 0021-8944, 6 p.Article

Stationary transport processes with unbounded collision operatorsGREENBERG, W.letters in mathematical physics. 1984, Vol 8, Num 1, pp 7-12, issn 0377-9017Article

Systematic method for solving transport equations derived from master equationsEDER, O. J; LACKNER, T.Physical review. A, General physics. 1983, Vol 28, Num 2, pp 952-962, issn 0556-2791Article

Thermodynamic statement of the problem on the approximation of developed turbulence using the quasi-linear transfer equations with flow superpositionPYRCHEKH, T; BYTEV, D. O; ZAITSEV, A. I et al.Inženerno-fizičeskij žurnal. 1990, Vol 58, Num 1, pp 146-147, issn 0021-0285, 2 p.Article

SNEX: semianalytic solution of the one-dimensional discrete ordinates transport equation with diamond differenced angular fluxesWIENKE, B. R.Computer physics communications. 1985, Vol 38, Num 3, pp 397-402, issn 0010-4655Article

Diffusion approximation and computation of the critical sizeBARDOS, C; SANTOS, R; SENTIS, R et al.Transactions of the American Mathematical Society. 1984, Vol 284, Num 2, pp 617-649, issn 0002-9947Article

Equation de transport sans collisions pour les photons dans un milieu mobileGONYAEV, V. V; KALININ, M. I.Teoretičeskaâ i matematičeskaâ fizika. 1984, Vol 61, Num 2, pp 312-320, issn 0564-6162Article

The 3-zones extended coherent Flame model (ECFM3Z) for computing premixed/diffusion combustionCOLIN, O; BENKENIDA, A.Oil & gas science and technology. 2004, Vol 59, Num 6, pp 593-609, issn 1294-4475, 17 p.Article

Solution of a generalized Chandrasekhar H-equationWILLIS, B. L.Journal of mathematical physics. 1986, Vol 27, Num 4, pp 1110-1112, issn 0022-2488Article

Study of the corrector of the eigenvalue of a transport operatorSENTIS, R.SIAM journal on mathematical analysis. 1985, Vol 16, Num 1, pp 151-166, issn 0036-1410Article

Convergence character of solution to the transport equation with polynomial initial conditionsKINNMARK, I. P. E; MOHSEN, M. F. N.International journal for numerical methods in fluids. 1985, Vol 5, Num 3, pp 293-297, issn 0271-2091Article

Lipschitz stability of a non-standard problem for the non-stationary transport equation via a Carleman estimateKLIBANOV, Michael V; PAMYATNYKH, Sergey E.Inverse problems. 2006, Vol 22, Num 3, pp 881-890, issn 0266-5611, 10 p.Article

Eckart temperature and dissipative effects in friedmann universesLIMA, J. A. S; WAGA, I.Physics letters. A. 1990, Vol 144, Num 8-9, pp 432-436, issn 0375-9601Article

Equations moyennes du transport de filtration dans des milieux à hétérogénéités aléatoiresSHVIDLER, M. I.Izvestiâ Akademii nauk SSSR. Mehanika židkosti i gaza. 1985, Num 1, pp 69-75, issn 0568-5281Article

Discrete ordinate solutions of the transport equation for auroral electronsKUSIDA, K; KAMIYAMA, H.Memoirs of National Institute of Polar Research. Special issue. 1985, Num 36, pp 345-353, issn 0386-0744Article

Relativistic radiation transport in dispersive mediaKICHENASSAMY, S; KRIKORIAN, R. A.Physical review. D. Particles and fields. 1985, Vol 32, Num 8, pp 1866-1870, issn 0556-2821Article

A Taylor-Galerkin method for convective transport problemsDONEA, J.International journal for numerical methods in engineering. 1984, Vol 20, Num 1, pp 101-119, issn 0029-5981Article

On the approximation of the transport equation by the method of weighted residualsCAROTENUTO, L; EISINBERG, A; RAICONI, G et al.Mathematics and computers in simulation. 1983, Vol 25, Num 4, pp 376-383, issn 0378-4754Article

  • Page / 183